Consistency and characterization of the core of two-sided matching problems

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

A characterization theorem of the core of two-sided matching problems is proved. The theorem characterizes the core by means of four axioms, the Pareto optimality, consistency, converse consistency, and anonymity. It is shown that all of them are logically independent.

Original languageEnglish
Pages (from-to)218-227
Number of pages10
JournalJournal of Economic Theory
Volume56
Issue number1
DOIs
Publication statusPublished - 1992 Feb
Externally publishedYes

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Consistency and characterization of the core of two-sided matching problems'. Together they form a unique fingerprint.

  • Cite this